# SDR ASO2004F00001

- Difficulty date: July 29, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 12,880 hours
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AT APPROXIMATELY 2,800 FEET AND 180 KNOTS THE CREW RECEIVED AN GEAR DOWN DISAGREEMENT ON THE NOSE WHEEL.  QRH PROCEDURES WERE COMPLIED WITH AND THE GEAR CAME DOWN NORMALLY.  FIRE EQUIPMENT WAS DISPATCHED AS A PRECAUTION AND THE AIRCRAFT LANDED SAFELY.  MAINTENANCE JACKED AND SWUNG THE LANDING GEARS TEN TIMES WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
